The Auslander generators of the exterior algebra in two variables

Volume 119 / 2010

Magdalini Lada Colloquium Mathematicum 119 (2010), 255-267 MSC: 16G20, 16P20, 18G20. DOI: 10.4064/cm119-2-7

Abstract

We compute a complete set of nonisomorphic minimal Auslander generators for the exterior algebra in two variables.

Authors

  • Magdalini LadaInstitutt for matematiske fag
    NTNU
    N-7491 Trondheim, Norway
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image